# SDR FDEA201811303398

- Difficulty date: November 30, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 56,975 hours, 28,121 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 311N5049197
- Condition: Departed
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FOUND PANEL BROKEN OFF AND GONE FROM THE                               INSIDE OF THE LEFT ENGINE PYLON. ONLY SMALL PIECES                                OF DOOR REMAIN. ITEM PREVIOUSLY ON O.I.L.  INSTALLED NEW STRUT PRESSURE RELIEF AND ACCESS DOOR                               PER 757 AMM 54-53-01-004-001-001. DOOR REQUIRES                                   PRESSURE CHECK 54-53-01-5 STRUT PRESSURE RELIEF AND                               ACCESS DOORS - ADJUSTMENT/TEST  PERFORMED ADJ/TEST & PRESSURE CHECK OF PYLON                                      PRESSURE RELIEF DOOR REF MM 54-53-01-5. A/C OK FOR                                SERVICE.
